Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: weight change Lee M

Posted by johnj on September 17, 2002, at 16:47:13

In reply to Re: weight change, posted by Lee M on September 17, 2002, at 12:26:11

Have you ever been on Celexa? Maybe your dose is too high if 10 mg is equal to 40 mg. What time of day do you take Lexapro? Thank you

johnj


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:johnj thread:109458
URL: http://www.dr-bob.org/babble/20020914/msgs/120171.html